# SDR AWXA200300956

- Difficulty date: August 5, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D53112827202
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER SURFACE OF Y503 DUMMY RAIL BETWEEN FR 14 AND FR 16. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED Y503 DUMMY RAIL BETWEEN FR 14 AND FR 16; FABRICATED A NEW REPLACEMENT RAIL; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG. 24-25, FIG. 9.
